4 Weeks After Chin Implant Left Side Looks Uneven to Right Side. Can Some Type of Filler Be Used to Create Better Symmetry?
- Asked by H8openbite
- 1 year ago
I'm seeing the left side of my chin appear uneven to the right. My Dr. Says he sees good symmetry & assured no possibility implant shifted because it is screwed in place. I was hoping this was just uneven swelling but starting to worry it was placed unevenly. I also was unaware until my follow up appt. that implant was placed in 2 halves. Are implants usually put in 2 halves? Possible left half was put in asymmetrical to right? Can some type of filler be used to create better symmetry?
The Uneven Appearance Seen 4 Weeks After a Chin Implant May Still Resolve On Its Own
The answer is "yes" filler can be used to help gain symmetry, but only 4 weeks after surgery it is still way too early to tell if you are going to need it. Swelling after a chin implant can take months to completely resolve, and most importantly (from your perspective), swelling is almost always asymmetric. Placing the implant is often more difficult on one side when compared to the other, so that the dissection on the more difficult side causes more swelling. Asymmetric swelling causes the implant to look as if it is uneven, even though it may be placed perfectly. My suggestion to you is to give it some more time as the uneven appearance may very well resolve on its own. Sometimes it is helpful to take a picture of it every week for the next 4 weeks and then compare the pictures. If it is starting to look more symmetric over the course of a month, then you should be relieved, knowing that the asymmetry will likely resolve if given enough time. If it is not changing, I would then go back to see your surgeon for another evaluation. Best of luck.
Recent Chin Implant Reviews
Chin Implant Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.